Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 50, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Apr 6, 2011, 6:02 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2011, 6:02 PM EDT (22:02 UTC)
- Expired
- Apr 6, 2011, 8:57 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
491 WHUS71 KBOX 062202 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 602 PM EDT WED APR 6 2011 ANZ230-236-070100- /O.EXP.KBOX.SC.Y.0048.000000T0000Z-110406T2200Z/ /O.NEW.KBOX.SC.Y.0050.110406T2202Z-110407T0100Z/ BOSTON HARBOR-NARRAGANSETT BAY- 602 PM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 1 FOOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-070100- /O.CON.KBOX.SC.Y.0048.000000T0000Z-110407T0100Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 602 PM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-070615- /O.CON.KBOX.SC.Y.0048.000000T0000Z-110407T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 602 PM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-070500- /O.CON.KBOX.SC.Y.0049.000000T0000Z-110407T0500Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 602 PM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY. * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
842 WHUS71 KBOX 070057 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 857 PM EDT WED APR 6 2011 ANZ230-236-070200- /O.CAN.KBOX.SC.Y.0050.000000T0000Z-110407T0100Z/ BOSTON HARBOR-NARRAGANSETT BAY- 857 PM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE SUBSIDED AND WIND SPEEDS WILL CONTINUE TO DIMINISH OVERNIGHT. $$ ANZ231-070200- /O.CAN.KBOX.SC.Y.0048.000000T0000Z-110407T0100Z/ CAPE COD BAY- 857 PM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE SUBSIDED AND WIND SPEEDS WILL CONTINUE TO DIMINISH OVERNIGHT. $$ ANZ232>234-070500- /O.EXT.KBOX.SC.Y.0048.000000T0000Z-110407T0500Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 857 PM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT THURSDAY. * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-070900- /O.CON.KBOX.SC.Y.0048.000000T0000Z-110407T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 857 PM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-070500- /O.CON.KBOX.SC.Y.0049.000000T0000Z-110407T0500Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 857 PM EDT WED APR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY. * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 4:18 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 6, 4:18 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EDT WED APR 6 2011
.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL TRACK SOUTH OF NEW ENGLAND LATE
TONIGHT INTO THURSDAY. HIGH PRESSURE BUILDS SOUTH INTO NEW ENGLAND
LATE THURSDAY THROUGH SATURDAY. PERIODS OF SHOWERS MAY AFFECT THE
REGION LATE IN THE WEEKEND INTO EARLY NEXT WEEK AS A FRONTAL
SYSTEM APPROACHES.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
DRY WESTERLY FLOW AND MOSTLY SUNNY SKIES HAVE LED TO TEMPERATURES IN
THE MID 40S TO MID 50S THIS AFTERNOON. WESTERLY FLOW WILL CONTINUE
AND MAY BRING A FEW SCATTERED SHOWERS INTO SOUTHERN NEW ENGLAND BUT
AT THIS TIME IT LOOKS LIKE THIS FLOW WILL GO TO THE NORTH AND SOUTH
OF THE REGION. THE MORE NORTHERN SHOWERS ARE DUE TO A SHORTWAVE
MOVING OVER THE REGION WHILE THE SOUTHERN SHOWERS ARE A RESULT OF A
WARM FRONT PARKED JUST TO OUR SOUTHWEST.
TONIGHT...WE MAY SEE A FEW SHOWERS/SNOW SHOWERS ASSOCIATED WITH THE
WARM FRONT TO OUR SOUTH. HAVE LIMITED POPS TO CHANCE FOR THIS
PERIOD WITH THE HIGHEST POPS TO THE SOUTH WHERE THE GREATEST AMOUNT
OF LIFT WILL BE. USED A BLEND OF THE MOSGUIDE AND SREF POPS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
CLOUDS MAY LINGER ALONG THE SOUTH COAST AT THE BEGINNING OF THE
DAY. THEN HIGH PRESSURE BUILDS IN FROM CANADA RESULTING IN MOSTLY
CLEAR SKIES AND LIGHT WINDS. NEAR NORMAL TEMPERATURES ARE
EXPECTED.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGHLIGHTS
* DRY AND SEASONABLE FRIDAY AND SATURDAY
* A FEW SHOWERS POSSIBLE FROM TIME TO TIME SUNDAY THROUGH TUESDAY
* UNSEASONABLY WARM WEATHER POSSIBLE MONDAY
MODELS IN AGREEMENT WITH DIGGING TROF ACROSS WESTERN CONUS AND
RIDGE BUILDING OVER THE GT LAKES AND EASTERN US INTO THE WEEKEND
WITH MAINLY DRY NW FLOW OVER NEW ENG. PATTERN IS PROGRESSIVE AND
MID LEVEL TROF IS FORECAST TO EJECT EWD AND MOVE ACROSS NEW ENG BY
TUE. GENERALLY DRY WEATHER IS EXPECTED INTO THE WEEKEND...THEN A
FEW SHOWERS POSSIBLE SUNDAY IN DEVELOPING WAA PATTERN AND AGAIN
LATE MON INTO TUE AS COLD FRONT APPROACHES. UNSEASONABLY WARM
WEATHER POSSIBLE MON AS WARM SECTOR AIRMASS MOVES INTO SNE.
FRIDAY AND SATURDAY...
HIGH PRESSURE IN CONTROL WHICH WILL KEEP DEEPER MOISTURE AND
SHOWERS CONFINED TO THE SOUTH. EXPECT MOSUNNY SKIES BOTH DAYS WITH
PERIOD OF HIGH CLOUDS. SEABREEZES EXPECTED FRIDAY ON BOTH COASTS
WHICH WILL KEEP TEMPS IN THE UPPER 40S BUT WARMING INTO THE
MID/UPPER 50S FURTHER IN THE INTERIOR. ON SAT...HIGH PRES BEGINS
TO SHIFT EWD AND WINDS BECOME SOUTHERLY WHICH SHOULD ALLOW MILDER
TEMPS INTO THE UPPER 50S TO LOWER 60S...EXCEPT LOWER 50S S COAST.
SUNDAY...
HIGH PRES MOVES WELL OFFSHORE WITH INCREASING S/SW FLOW
DEVELOPING. INCREASING WAA WILL RESULT IN CONSIDERABLE CLOUDS AND
A FEW SHOWERS ARE POSSIBLE. BEST CHANCE WILL BE TO THE NORTH BUT
WE INTRODUCED LOW CHC POPS ACROSS THE REGION. WARMING LOW AND MID
LEVEL TEMPS WILL BE OFFSET BY CLOUDS AND COOLING SOUTHERLY FLOW SO
TEMPS LIKELY HOLDING IN UPPER 50S TO LOWER 60S...COOLER S COAST.
MONDAY...
GFS AND ECMWF INDICATE WARM FRONT LIFTING N OF THE REGION WITH
WARM SECTOR AIRMASS ACROSS SNE. 850 MB TEMPS QUITE WARM FOR THIS
TIME OF YEAR...REACHING 14-17C. WE WONT ACHIEVE FULL MIXING TO
850 MB DUE TO SW FLOW...BUT POTENTIAL FOR UNSEASONABLY WARM TEMPS
IN THE 70S FOR THE INTERIOR . THERE IS A LOW PROB FOR A FEW 80
DEGREE READINGS PER GFS/ECMWF 2M TEMPS IF THERE IS SUFFICIENT
SUNSHINE. TEMPS MUCH COOLER NEAR S COAST.
MUCH OF THE DAY SHOULD BE DRY WITH PTSUNNY SKIES BUT CANT RULE
OUT A FEW STRAY SHOWERS IN THE INTERIOR ESPECIALLY LATE IN THE
DAY.
TUESDAY AND WEDNESDAY...
DIFFERENCES EXIST BETWEEN GFS AND ECMWF REGARDING TIMING AND
SOUTHERN EXTENT OF MID LEVEL TROF MOVING ACROSS NEW ENG. WE
LEANED TOWARD SLOWER AND FURTHER N ECMWF SOLUTION WHICH BRINGS
FROPA THROUGH REGION TUESDAY WITH CHC SHOWERS FOLLOWED BY DRIER
WEATHER WEDNESDAY. COOLER TEMPS TUE/WED BUT STILL AT OR ABOVE
SEASONABLE NORMALS.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
THROUGH 00Z...HIGH CONFIDENCE VFR. A FEW SCATTERED SHOWERS LATE THIS
AFTERNOON. NW WIND GUSTS UP TO 25 KT.
TONIGHT...HIGH CONFIDENCE VFR. LOW PROBABILITY MVFR CEILINGS AND
VSBYS IN SCATTERED SHOWERS...MAINLY FROM KHFD-KPVD-KFMH-KACK AND
POINTS SOUTH.
THURSDAY...HIGH CONFIDENCE VFR NORTH...MEDIUM TO HIGH CONFIDENCE
SOUTH.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY THROUGH SATURDAY...HIGH CONFIDENCE VFR. SEA BREEZES ALONG
THE COAST.
SUNDAY...MEDIUM CONFIDENCE. AREAS OF MVFR CIGS POSSIBLE.
MONDAY...MEDIUM CONFIDENCE. MOSTLY VFR CIGS.
&&
.MARINE...
TONIGHT...SMALL CRAFT ADVISORIES CONTINUE MAINLY FOR THE SOUTHERN
AND SOUTHEASTERN COASTAL WATERS. SEAS 5-8 FEET WILL DIMINISH
THROUGH THE NIGHT...FALLING BELOW 5 FEET MOST LOCATIONS BY SUNRISE.
SOUTHWESTERLY WINDS 15 TO 25 KTS WILL DIMINISH AND SHIFT TO THE
NORTHEAST AFTER MIDNIGHT.
THURSDAY...SEAS FLIRT WITH 5 FEET ON THE SOUTHERN OUTER WATERS BUT
SHOULD GENERALLY BE IN THE 3 TO 4 FOOT RANGE. NORTHEASTERLY WINDS
10 TO 15 KTS EXPECTED.
THURSDAY NIGHT...LIGHT WINDS AND SEAS AS HIGH PRESSURE BUILDS OVER
THE WATERS.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY THROUGH SATURDAY...WINDS AND SEAS WILL REMAIN BELOW SMALL
CRAFT CRITERIA. LIGHT WINDS MAINLY NORTHEAST TO SOUTHEAST
FRIDAY...BECOMING SOUTH 10-20 KT SATURDAY.
SUNDAY THROUGH MONDAY...INCREASING SW WINDS WITH GUSTS TO SCA
POSSIBLE. STRONGEST WINDS WILL LIKELY BE MONDAY WITH LOW PROB FOR
MARGINAL GALE FORCE GUSTS OVER NEARSHORE WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR
ANZ231>234.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ230-
236.
SMALL CRAFT ADVISORY UNTIL 1 AM EDT THURSDAY FOR ANZ235-237.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ254>256.
&&
SYNOPSIS...KJC
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...KJC
AVIATION...KJC/RLG
MARINE...KJC/RLGHazardous weather outlook, Apr 6, 4:19 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 419 PM EDT WED APR 6 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-072030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 419 PM EDT WED APR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-072030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 419 PM EDT WED APR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:54 PM EDT | Small Craft Advisory | BOX | 12 hr |
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.